Hallucinations, Capgras and people in the night

Hallucinations, Capgras and people in the night

My husband has occational hallucinations which include thinking there are two of me...it feels like Capgras. And at night he thinks we are taken to another place ( looks like our home but it's not) and there are "people" who run the place. No matter how much we discuss this and how it's not true, after agreeing that it makes no sense he will say, " But where is this place?"

He is not on conventional PD drugs. We are on an Ayurvedic protocol, which has been very successful. Question: Has anyone dealt with these problems and if so any success is turning it around.

8 Replies

oldestnewest
  • yes, we have had and conquered the hallucinations. they are known to occur with PD but no one says whether they are from the disease, the medications or something else. when they got past the a dog in the corner and got into really bad (google parasitosis-you wont believe how many people have this thing), i googled schizophrenia (because that disorder commonly includes hallucinations) and linked to Abram Hoffner. Read it. He successfully treated over 3000 schozoids with Niacin.

    His theory is that some people suffer hallucinations due to a excess of adrenachrome, a substance which is made from adrenaline. we need it but not a lot and when there is too much, the hallucinations begin. interestingly enough, the chemical formulation of adrenachrome is almost identical to that of LSD. that rang a bell because i often thought my husband acted like someone must act on drugs when he was hallucinating.

    Hoffner suggested 1000mg 3x daily and after six months of absolute hell, the hallucinations were gone in 24 hours. he stayed on that dose and gradually lowered it. now, he tells me when the dog returns and we give a few hundred mgs. for a few days and the dog disappears.

    dopamine can also convert to dopachrome and presumably do the same thing but less (?). maybe not less since so many PDers get hallucinations. i believe the combination of too much adrenachrome and dopachrome caused the trouble. Hoffner uses the niacin to break down the effect of those.

    remember that no one knows if PDers don't have enough dopa or that it is there but not just being released. if the latter, then i would guess that giving dopa as med along with the intrinsic dopa might make too much dopachrome. just a theory.

    Docs frequently go nuts about large dose niacin as they are worried that it is hard on the liver. our cardiac guy said to go ahead, they can always monitor the effect with blood tests and furthermore, when the test shows activity that doesn't always mean bad.

    i started this because my husband is the Adrenaline Man and always has been. I noticed that if he used the computer and followed the market and got himself revved, he would more likely begin compulsive activity (anxiety manifestation) and then begin to see the dog....or whoever else was disappearing around corners. i pegged it as adrenaline and googled 'how to lower adrenaline' and found Hoffner. He may have been one of the early LSD researchers along with Tim Leary but God bless his curiosity.

    keep us posted.

  • thank you so much...I gave my husband one 1,000mg of niacin and boy did he react...flushed, burning up, broke out...he wanted no more of it and I must say I was worried.

    Did you build up to the 1,000 x3? He is currently on Zandopa which is mucuna puriens and his dose is less than 1 1/4 tsp 3x daily...along with ashwaganda 4 daliy and ubiquinol 300 4 daliy, bacopa 1 daily and L-Trosine 2x daily. I think the idea of perhaps the dopamine is there but can't get released or released enough so any more causes hallucinations could be right on....please let me know how much niacin you started with and did your husband have reactions...this is so helpful...many thanks

  • Sorry I wrote at length about this earlier and included the fact that my husband doesn't flush. I took his niacin by mistake and boy! Did I feel like Ana's sunburn. Called the doc who laughed and said not to worry.

    Some do, some don't but it doesn't hurt you....just capillaries opening up. Start with a lower dose....get 100s so you can add incrementally as he gets used to the dose but if he's a flusher, he pribably will flush anyway. Tell him not to worry....it will stop in about 30 min....for me longer....thought I was having hot flashes again!

  • Also we took much and still take the other stuff you use plus more- much more. Now n Rytary but thinking about filling in with Zandopa.

  • curious what other supplements you are taking. We never went the Pharma route...just the Zandopa and results have been very good.

  • Started with Zandopa which made him sick to stomach so stuffed thousands of caps while watching tv. Eventually had to use generic Sinemet. Look up my previous posts - you will see that we have gone everywhere, done everything! I would have to send

    you a spread sheet for all the supplements!

    That's not much Zandopa...lucky you.

  • Nehd, I want to give support to everything Donzim has said. It could be a breakthrough for your situation.

    Niacin (vitamin B3) in 1,000 mg doses 2 or 3 times a day has very strong "anti-psychotic" effects. It's used to bring people down from hallucinogenic drugs (LSD, mushrooms, etc). The first day it will cause very frightening redness in face and upper body and possibly terrible itching for 2 hours, but after that it does not occur if you take it daily at about 1,000 mg or more. I use it to reduce a "buzzing" feeling in my head, which is exacerbated by not having enough sleep. Non-redness non-itching forms of niacin do not work nearly as well and time release forms are dangerous. Niacin is very frightening in the first dose or 2nd dose, but harmless up to maybe 10,000 mg a day for most people. 6,000 mg a day is the typical dose to reduce LDL cholesterol and raise the good cholesterol.

  • Took mucuna

You may also like...